Follow
Alexander Zlotnik
Alexander Zlotnik
Verified email at hse.ru
Title
Cited by
Cited by
Year
Uniform estimates and stabilization of symmetric solutions of a system of quasilinear equations
AA Zlotnik
Differential Equations 36 (5), 701-716, 2000
1252000
Parabolicity of the quasi-gasdynamic system of equations, its hyperbolic second-order modification, and the stability of small perturbations for them
AA Zlotnik, BN Chetverushkin
Computational Mathematics and Mathematical Physics 48 (3), 420-446, 2008
117*2008
Lyapunov functional method for 1D radiative and reactive viscous gas dynamics
B Ducomet, A Zlotnik
Archive for rational mechanics and analysis 177, 185-229, 2005
772005
Global generalized solutions of the equations of the one-dimensional motion of a viscous heat-conducting gas
AA Amosov, AA Zlotnik
Soviet Math. Dokl 38 (1), 5, 1989
72*1989
Convergence rate estimates of finite-element methods for second-order hyperbolic equations
AA Zlotnik
Numerical Methods and Applications, CRC Press, Boca Raton, 155-220, 1994
67*1994
Solvability “in the large” of a system of equations of the one-dimensional motion of an inhomogeneous viscous heat-conducting gas
AA Amosov, AA Zlotnik
Mathematical Notes 52 (2), 753-763, 1992
651992
On the large-time behavior of 1D radiative and reactive viscous flows for higher-order kinetics
B Ducomet, A Zlotnik
Nonlinear Analysis: Theory, Methods & Applications 63 (8), 1011-1033, 2005
632005
Energy equalities and estimates for barotropic quasi-gasdynamic and quasi-hydrodynamic systems of equations
AA Zlotnik
Computational Mathematics and Mathematical Physics 50 (2), 310-321, 2010
62*2010
On stability of generalized solutions to the equations of one-dimensional motion of a viscous heat conducting gas
AA Zlotnik, AA Amosov
Siberian Mathematical Journal 38 (4), 663-684, 1997
621997
Parabolicity of a quasihydrodynamic system of equations and the stability of its small perturbations
AA Zlotnik
Mathematical Notes 83 (5), 610-623, 2008
57*2008
On Quasi-Gasdynamic and Quasi-Hydrodynamic Equations for Binary Gas Mixtures
T Elizarova, A Zlotnik, B Chetverushkin
Doklady Mathematics 90 (3), 719–723, 2014
56*2014
On equations for one-dimensional motion of a viscous barotropic gas in the presence of a body force
AA Zlotnik
Siberian Mathematical Journal 33 (5), 798-815, 1992
56*1992
Properties and asymptotic behavior of solutions of some problems of one-dimensional motion of a viscous barotropic gas
AA Zlotnik, NZ Bao
Mathematical Notes 55 (5), 471-482, 1994
46*1994
On stability of the Crank-Nicolson scheme with approximate transparent boundary conditions for the Schrödinger equation. I
B Ducomet, A Zlotnik
Communications in Mathematical Sciences 4 (4), 741-766, 2006
442006
Convergence rate estimate in L 2 of projection-difference schemes for parabolic equations
AA Zlotnik
USSR Computational Mathematics and Mathematical Physics 18 (6), 92-104, 1978
44*1978
On construction of quasi-gasdynamic systems of equations and the barotropic system with the potential body force
AA Zlotnik
Matematicheskoe modelirovanie 24 (4), 65-79, 2012
43*2012
Quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium with rapidly oscillating data
AA Amosov, AA Zlotnik
Computational mathematics and mathematical physics 36 (2), 203-220, 1996
42*1996
Difference schemes of second-order of accuracy for the equations of the one-dimensional motion of a viscous gas
AA Amosov, AA Zlotnik
USSR Computational Mathematics and Mathematical Physics 27 (4), 46-57, 1987
41*1987
Global properties of solutions to 1D-viscous compressible barotropic fluid equations with density dependent viscosity
I Stra¹kraba, A Zlotnik
Zeitschrift für angewandte Mathematik und Physik ZAMP 54, 593-607, 2003
402003
Analysis of a regularized model for the isothermal two-component mixture with the diffuse interface
V Balashov, A Zlotnik, E Savenkov
Russian Journal of Numerical Analysis and Mathematical Modelling 32 (6), 347-358, 2017
39*2017
The system can't perform the operation now. Try again later.
Articles 1–20